Can Lisinopril cause elevated levels of blood sugar?

Question is Closed Report Mark as Favorite

Responses (1)

8 Oct 2009

No. Lisinopril may possibly enhance the blood sugar lowering effect of insulin and oral antidiabetic medicines, and so could increase the risk of low blood sugar (hypoglycaemia).

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Where do I look to check if a medication raises or lowers blood sugar levels? Thanks?

Blood sugar levels have been increasing. Don't know how much is my diet or my medications.

4 answers 9 Jul 2010

Can lisinopril cause elevated muscle enzyme levels?

This is the only medication my husband is on and recently he was told that his muscle enzyme levels were elevated. Is it possible that Lisinopril ...

1 answer 27 Jul 2010

Is there any way that Toviaz could cause a diabetics blood sugar to be elevated?

Is it possible for Toviaz to cause blood sugar to be elevated more than usual?Ever since I started on it my blood sugars have been really elevated. ...

1 answer 27 Dec 2010

Does symbicort contain steroids? Has it been known to raise blood sugar?

I have been using Symbicort for several months. During the last 2 to 3 weeks I have had elevated blood sugar levels. I am wondering if the Symbicort ...

1 answer 15 Jan 2014

Femara - Since starting Letrozole 3 years ago my blood sugar levels have been elevated. Are they?

... related? I am now consider pre diabetic, could the cancer meds be the cause? I am 5'7", 140 lbs and watch my carbs and sugar intake, ...

1 answer 7 Aug 2014